| Catalog Number |
6700313500 |
| Medical Device Problem Code |
Intermittent Energy Output (4025)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported the device was intermittently delivering energy during a procedure, a condition which may pose the risk of insufficient coagulation and increased bleeding.The procedure was completed successfully with no surgical delay.No medical intervention or adverse consequences were reported.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.Correction: it was determined this is not a reportable event upon further investigation.